# SDR DALA1209609875

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 3,519 hours, 3,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTS INOPERATIVE, ROWS 5 THROUGH 8, AND RIGHT FORWARD OVERWING EXIT SIGN.  REPLACED POWER SUPPLY AND LIGHT ASSEMBLY, CHECKED GOOD.
